# SDR REXA2024011600080

- Difficulty date: November 15, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340962
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280 CROSSBEAM CORROSION CAP ANGLE IS CRACKED.   REMOVED CORRODED WEB AT LBL 12 AND INSTALLED A FABRICATED FS 280 LOWER WEB AND BUTT STRAP. COMPLIED WITH STEPS 5B (1-2) OF CRJ 900 SRM 53-11-10-201-004-A01 FOR REPAIR OF L/H FS 280 LOWER WEB. REFERENCE HN00118584 FOR INSTALL OF NEW CORROSION CAP.
